# SDR AALA201708029027

- Difficulty date: June 26, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361085200200
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT AVIONIC COMPARTMENT FLOOR PANEL 127CF CRACKED. REPLACED FLOOR PANEL 127CF PER AMM 53-12-13 AND EA 271837.
